# SDR YENA20110922341

- Difficulty date: September 22, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000009
- Aircraft time: 16,122 hours, 9,895 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 206447307
- Condition: Odor
- Location: Galley
- Part time: 15,638 hours, 6,755 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1060 AUS-JFK, FLIGHT ATTENDANT REPORTED A SMELL IN THE GALLEY.  POWER TO COFFEE POTS AND LIGHTS WERE TURNED OFF SMELL WENT AWAY.  REMOVED CEILING PANEL AND LTV PANEL, COFFEEMAKERS, LIGHT BALLAST, CB PANELS BALLAST EMERGENCY CONNECTORS AND INSPECTED ALL AREA FOR ELECTRICAL SMELL. NONE NOTED REF AMM 25-30-00, 24-00-00 PERFORMED FIM 21-20-00-810-A. NO ELECTRICAL SMELL NOTED.  RAN ENGINES NR 1 AND NR 2 PER AMM 72-00-00-760-112/118.  NO ABNORMAL SMELLS NOTED.  REPLACED NR 1 COFFEEMAKER IN FWD GALLEY PER AMM 25-35-00.
